# SDR DHL2003604756

- Difficulty date: July 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INTERIM REPAIRS ON LT AFT LWR CORNER OF MAIN CARGO DOOR STA 270.000 BETWEEN L-20L AND L-22L.   REMOVED FASTENERS AND INTERIM REPAIR.  TRIMMED OUT DAMAGED AREA IAW EODHL-030584 ED-3486.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED (1) DOUBLER (7075-T6 AL0.080) AND (2) FILLERS (7075-T6 AL0.071) AND (2) FINGERS DOUBLERS (7075-T6 AL0.050) IAW EODHL-030584, ED-3486.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER AND FILLERS AND FINGER DOUBLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FINGER DOUBLERS AND FILLER WITH NEW FASTENERS IAW EODHL-030584, ED-3486, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
